# SDR R61A2022122000776

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000219
- Aircraft time: 35,519 hours, 22,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Parking
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED MESSAGE. LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 32-41-00-810-863-A. REMOVED & REPLACED THE EMERGENCY PARKING BRAKE. THE OPS CHECK IS GOOD.
